advertisement
Question
Posted by: Anonymous | 2009/05/27

pregnant or not

I skipped one of my triphasal pills 15 days ago and i took it the day after, but since yesterday my breasts is tender and im nauseas and getting headaces. Is it possible that im pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely, but wait and see if your period comes when expected.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement